# SDR FDKA200703135

- Difficulty date: March 27, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 12,564 hours, 11,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6173 FLL-TLH (0645 PHX LCL).  BOTH EMERGENCY DOOR LIGHTS INOP.  MX RE-SECURED CONNECTOR ON NR 3 POWER SUPPLY.
